Hermitian-Einstein metrics on parabolic stable bundles

Li, Jiayu ; Narasimhan, M. S. (1999) Hermitian-Einstein metrics on parabolic stable bundles Acta Mathematica Sinica, 15 (1). pp. 93-114. ISSN 1439-8516

PDF - Author Version

Official URL: http://www.springerlink.com/content/b378038n0r45r6...

Related URL: http://dx.doi.org/10.1007/s10114-999-0062-8


Let M̅ be a compact complex manifold of complex dimension two with a smooth Kähler metric and D a smooth divisor on M̅. If E is a rank 2 holomorphic vector bundle on M̅ with a stable parabolic structure along D, we prove the existence of a metric on E'=E|M̅\D (compatible with the parabolic structure) which is Hermitian-Einstein with respect to the restriction of the Kähler metric to M̅D. A converse is also proved.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:Hermitian-Einstein Metric; Parabolic Stable Bundle; Kaähler Manifold
ID Code:58110
Deposited On:31 Aug 2011 12:29
Last Modified:18 May 2016 09:14

Repository Staff Only: item control page